# SDR SWAA2017061514392

- Difficulty date: May 4, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-7
- Aircraft serial: 29358
- Aircraft time: 37,056 hours, 25,549 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME BEAM CRACKED AT BS 294, RBL 65.  REPAIRED STUB FRAME IAW EA.
